# SDR UPS203213

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMER EXIT LIGHT OVER FWD ENTRY DOOR, WHEN TURNED ON COMES ON BRIGHT FOR APPROX 45 SECONDS THEN GOES DIM.  REPLACED LIGHT ASSY AND BATTERIES, OPS CHECK NORMAL.
